# SDR FQAR201802282012

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 18,930 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 76467002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A COMPONENT THAT FORMS THE LOWER CABIN OUTBOARD DOOR FRAME WAS FOUND TO BE CRACKED. CRACKING WAS FOUND THROUGH RIVET HOLES THAT HAD LOOSE, WORKING RIVETS. IT IS SPECULATED THAT STRESS AND DAMAGE TO THIS STRUCTURE IS FROM OCCASIONALLY BEARING THE WEIGHT OF PEOPLE WHO ENTER/EXIT THE CABIN.
